MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE
Model Number M00562531
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received but an evaluation has not yet been performed; therefore, a failure analysis is not available.If there is any further relevant information received, a supplemental medwatch report will be filed.At this time, we are unable to determine the relationship between the device and the cause for the event.
 
Event or Problem Description
It was reported to boston scientific corporation that a profile extra small oval snare was used during a colonic polypectomy procedure performed on (b)(6) 2017.According to the complainant, during preparation a human hair was noted inside the sterile packaging.The procedure was completed with another profile snare.There were no patient complications at the conclusion of this procedure and the patient was reported to be fine.
 
Additional Manufacturer Narrative
Investigation results: visual inspection of the returned device found a hair inside the sealed package.The investigation confirmed the presence of a hair inside the pouch; the most probable root cause for this event is manufacturing.An investigation to address this issue has been completed.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database revealed that no similar complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
PROFILE¿
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6479498
Report Number3005099803-2017-00929
Device Sequence Number1054165
Product Code FDI
UDI-Device Identifier08714729156628
UDI-Public(01)08714729156628(17)20191206(10)0020047572
Combination Product (Y/N)N
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2019
Device Model NumberM00562531
Device Catalogue Number6253
Device Lot Number0020047572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/17/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2017
Supplement Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1